# SDR S2YA00024

- Difficulty date: August 8, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N353SK
- Make and model: Dorner DO328300
- Aircraft serial: 3122
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: SPSDO328121A
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT "WINDSHIELD HEAT FAIL" CAS MESSAGE APPEARED. THE FLIGHT CREW MADE AN AIR-TURN BACK TO MKE DUE TO CONVECTIVE ACTIVITY ENROUTE TO YYZ. MAINTENANCE TROUBLE SHOOT THE WINDSHIELD HEAT SYSTEM FOUND THE RT WINDSHIELD FAILS WHEN THE AIRCRAFT IS PRESSURIZED. MAINTENANCE REMOVED AND REPLACED THE RT WINDSHIELD AND RETURNED THE AIRCRAFT TO SERVICE.
